Follow
M. Burak Erdogan
M. Burak Erdogan
Verified email at illinois.edu - Homepage
Title
Cited by
Cited by
Year
A bilinear Fourier extension theorem and applications to the distance set problem
MB Erdogan
International Mathematics Research Notices 2005 (23), 1411-1425, 2005
1442005
Pinned distance sets, k-simplices, Wolff’s exponent in finite fields and sum-product estimates
J Chapman, MB Erdoğan, D Hart, A Iosevich, D Koh
Mathematische Zeitschrift 271 (1), 63-93, 2012
1362012
Dispersive estimates for Schrödinger operators in the presence of a resonance and/or an eigenvalue at zero energy in dimension three: II
M Burak Erdoĝan, W Schlag
Journal d'Analyse Mathématique 99 (1), 199-248, 2006
96*2006
Strichartz and smoothing estimates for Schrödinger operators with almost critical magnetic potentials in three and higher dimensions
MB Erdogan, M Goldberg, W Schlag
Forum Math 21 (4), 687-722, 2009
802009
Dispersive partial differential equations, volume 86 of London Mathematical Society Student Texts
MB Erdogan, N Tzirakis
Cambridge University Press, Cambridge, 2016
78*2016
Dispersive estimates for Schrödinger operators in the presence of a resonance and/or an eigenvalue at zero energy in dimension three: I
MB Erdogan, W Schlag
Dynamics of PDE 1 (4), 359-379, 2004
772004
Strichartz and smoothing estimates for Schrödinger operators with large magnetic potentials in R3
MB Erdogan, M Goldberg, W Schlag
J. Eur. Math. Soc.(JEMS) 10 (2), 507-531, 2008
732008
Global smoothing for the periodic KdV evolution
MB Erdoğan, N Tzirakis
International Mathematics Research Notices 2013 (20), 4589-4614, 2013
672013
TALBOT EFFECT FOR THE CUBIC NONLINEAR SCHRODINGER EQUATION ON THE TORUS
MB ERDOGAN, N TZIRAKIS
512013
Regularity properties of the cubic nonlinear Schrödinger equation on the half line
MB Erdoğan, N Tzirakis
Journal of Functional Analysis 271 (9), 2539-2568, 2016
472016
Analytic and asymptotic properties of generalized Linnik probability densities
M BURAK ERDOGAN, IV Ostrovskii
Journal of mathematical analysis and applications 217 (2), 555-578, 1998
441998
A note on the Fourier transform of fractal measures
MB Erdogan
MATHEMATICAL RESEARCH LETTERS. 11 (2/3), 299-314, 2004
402004
Dispersive estimates for Schrödinger operators in dimension two with obstructions at zero energy
MB Erdogan, WR Green
Preprint, 2012
382012
Dispersive estimates for four dimensional Schrödinger and wave equations with obstructions at zero energy
MB Erdoğan, M Goldberg, WR Green
Communications in Partial Differential Equations 39 (10), 1936-1964, 2014
322014
Smoothing and global attractors for the Zakharov system on the torus
B Erdoğan, N Tzirakis
Analysis & PDE 6 (3), 723-750, 2013
322013
Dispersive estimates for the Schrödinger equation for potentials in odd dimensions
MB Erdoğan, WR Green
International Mathematics Research Notices 2010 (13), 2532-2565, 2010
322010
Existence and uniqueness theory for the fractional Schrödinger equation on the torus, Some topics in harmonic analysis and applications, 145162, Adv. Lect. Math.(ALM), 34
S Demirbas, MB Erdogan, N Tzirakis
Int. Press, Somerville, MA, 2016
31*2016
A weighted dispersive estimate for Schr\"{o} dinger operators in dimension two
MB Erdoğan, WR Green
292012
Exponential decay of dispersion managed solitons for vanishing average dispersion
MB Erdogan, D Hundertmark, YR Lee
Arxiv preprint arXiv:1009.3707, 2010
292010
Fractal solutions of linear and nonlinear dispersive partial differential equations
V Chousionis, MB Erdoğan, N Tzirakis
Proceedings of the London Mathematical Society 110 (3), 543-564, 2015
272015
The system can't perform the operation now. Try again later.
Articles 1–20